Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor to Celaxa

Posted by Tom on May 6, 1999, at 21:27:49

In reply to Effexor to Celaxa, posted by D.J. on May 6, 1999, at 16:05:36

> Have taken Effexor, l50 mg. in am and 75 mg. pm for 2 years. It had been increased to this amount over time. During the past week I was weaned off of it by my dr. and today I took my first Celaxa, 20mg. this morning.
> Feel very weird, my head is buzzy, and feel very jumpy, this seems to be withdrawl from Effexor according to some of the other posts, or is it a side effect of the first day of Celaxa? Find myself giggling sometimes while talking to people, and making stupid comments. Will this even out? Would like to be off of medication all together, considering trying counseling, and weaning off of meds. Anyone done this?
> Or is medication forever?
Hi D.J. Try psychotherapy. It really can't hurt. Find yourself, know yourself, accept yourself, and ultimately you will love yourself. Then your depression will lift. I've tried a host of ADs (including effexor), and the withdrawl felt like I
was giving up a heroin habit. Oh, by the way, I'm not one of those anti medicine type people. Its just that the literature today and the hyperbole are all pointing toward meds...depression is about emotion, foremost, and emotion is in the mind,
which we may never ultimately know. I would also tell you to search for the right med to help you cope (if that's what you really need out of meds), but if you can cope, give therapy a try. You can't lose (maybe a few bucks).




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Tom thread:5666